Differential and Integral Equations

A Lazer-Mckenna type problem with measures

Luigi Orsina and Francesco Petitta

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we are concerned with a general singular Dirichlet boundary value problem whose model is the following: $$ \begin{cases} -\Delta u = \frac{\mu}{u^{\gamma}} & \text{in}\ \Omega,\\ u=0 &\text{on}\ \partial\Omega,\\ u>0 &\text{on}\ \Omega\,. \end{cases} $$ Here, $\mu$ is a nonnegative bounded Radon measure on a bounded open set $\Omega\subset\mathbb R^N$, and $\gamma>0$.

Article information

Source
Differential Integral Equations Volume 29, Number 1/2 (2016), 19-36.

Dates
First available in Project Euclid: 24 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1448323251

Mathematical Reviews number (MathSciNet)
MR3450747

Zentralblatt MATH identifier
1349.35120

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J61: Semilinear elliptic equations 35J75: Singular elliptic equations 5R06

Citation

Orsina, Luigi; Petitta, Francesco. A Lazer-Mckenna type problem with measures. Differential Integral Equations 29 (2016), no. 1/2, 19--36. https://projecteuclid.org/euclid.die/1448323251.


Export citation